# SDR SWIA202052764

- Difficulty date: September 16, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Window
- Condition: Cracked
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANELS 832BL, 832DL AND 832BR INSPECTION WINDOWS CRACKED.  C-CHECK RO  9/21/2020.  REPLACED 832BL, 832DL AND 832BR ACCESS PANELS INSPECTION WINDOWS, REF CRJ 700 AMM.  REPLACED 832BL, 832DL AND 832BR ACCESS PANELS INSPECTION WINDOWS, REF CRJ 700 AMM.
